English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54451/89232 (61%)
Visitors : 10572280      Online Users : 18
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46348

    Title: 非線性系統的自適應可拓控制器設計
    Other Titles: Adaptive Extension Controller Design for Nonlinear Systems
    Authors: 翁慶昌;Wong, Ching-chang;Chen, J. Y.
    Contributors: 淡江大學電機工程學系
    Date: 2001-07
    Issue Date: 2010-03-26 22:05:43 (UTC+8)
    Publisher: 中國工程院; 高等教育出版社
    Relation: 中國工程科學 = Engineering Science 3(7), pp.52-58
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback